Vol. 81, No. 1, 1979

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Partial orderings for integral representations on convex sets with the Radon-Nikodým property

Richard David Bourgin

Vol. 81 (1979), No. 1, 29–44
Abstract

The separable extremal ordering and the dilation ordering (as well as equivalent reformulations) have been extensively used in the study of integral representations on closed bounded convex sets with the Radon-Nikodym Property. The relationship between these orderings is clarified and other orderings are introduced.

Mathematical Subject Classification 2000
Primary: 46G10
Secondary: 46B22
Milestones
Received: 20 March 1978
Published: 1 March 1979
Authors
Richard David Bourgin